# SDR CA020920003

- Difficulty date: September 15, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 27,994 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: NA
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF, LANDING GEAR CAUTION LIGHT ILLUMINATED. CREW ELECTED TO RETURN, AND PERFORMED ALTERNATE GEAR EXTENSION, AND THE LT MLG DOOR AMBER LIGHT STAYED ILLUMINATED. LANDING WAS COMPLETED WITH NO FURTHER INCIDENT. DURING MAINTENANCE TROUBLE-SHOOT, THE PSEU WAS CHANGED, THE LT MLG DOOR SEQUENCE VALVE WAS REPLACED, AND WIRING FROM PSEU TO LT SEQUENCE VALVE WAS REPLACED.  GEAR SWING AND TEST FLIGHT WERE COMPLETEDWITH NO FURTHET RE-OCCURRANCE.
